# SDR UALA2011120506678

- Difficulty date: December 5, 2011
- Submitted: December 14, 2011
- Operation: Air carrier
- Aircraft: N213UA
- Make and model: Boeing 777222
- Aircraft serial: 30219
- Aircraft time: 40,791 hours, 8,902 cycles
- Engine: Pwa PW4077
- System (JASC): 2350 · Audio Integrating System
- Part: Control Panel
- Part number: 570111
- Part serial: 55
- Condition: Malfunctioned
- Location: Audio
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

1ST OBS AUDIO CTL PNL IST OBS HAS NO OUTPUT.  FAILED ON TEST.  REPLACED 1ST OBS AUDIO CTL PNL AS PER MM.  CHECKED OKAY.
